# SDR SWAA2023092695564

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHORD AT AREA AFT OF FWD CARGO BAY BS500D RBL8 WL151.<[01] VERIFIED CORROSION REMOVED; THE REQUESTED NDT INSPECTIONS IS FOR ENGINEERING SUPPORT.;[02] COMPLETED STEP 6.;[03] REJECTED: SEE TTG8Q00NJT8E AND TTG8Q00NJTH5;[04] ACCOMPLISHED EA 23-153-02719 (N7822A - ATS(PAE) - REPAIR TO FAILSAFE CHORD BS 500D WL 151;[05] VERIFIED. VERIFIED MEASUREMENTS.
